# SDR 2003FA0000573

- Difficulty date: May 17, 2003
- Submitted: May 30, 2003
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- System (JASC): 3710 · Vacuum Distribution System
- Part: Motor
- Part serial: 936
- Condition: Inoperative
- Location: Vacuum Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STANDBY INSTRUMENT AIR PRESSURE INOPERATIVE.  ON FURTHER INVESTIGATION FOUND STAND BY VACUUM PUMP DRIVE MOTOR FAILED.  RECOMMEND OPERATING SYSTEM AT EACH PHASE INSPECTION.
